MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31537
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Inflammation (1932); Seroma (2069)
Date of Event 05/22/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation into this event.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medicals mesh product.Allegedly plaintiff developed seroma after the mesh was implanted for repair of a symptomatic incisional hernia.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
The available lot history information showed that the lot was sterilized acceptably, and that the device was manufactured and released according to the appropriate manufacturing procedures and relevant specifications.There were no deviations or non-conformances noted during the course of this review.
 
Event or Problem Description
Allegedly, plaintiff also experienced incarceration, adhesions, hematoma, infection, inflammation, granulation, and foreign body reaction.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
hudson NH
MDR Report Key5718943
Report Number1219977-2016-00126
Device Sequence Number180911
Product Code FTL
UDI-Device Identifier00650862315370
UDI-Public00650862315370
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2014
Device Model Number31537
Device Catalogue Number31537
Device Lot Number10734296
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2016
Supplement Date Received by ManufacturerNot provided
12/04/2017
Initial Report FDA Received Date06/10/2016
Supplement Report FDA Received Date06/17/2016
12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR